# SDR ASAA2016010814709

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 54,033 hours, 30,653 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Part number: 66185732
- Condition: Stuck
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GUST LOCK WON'T RELEASE.  ACFT GROUNDED. REPOSITIONED GUST LOCK RELEASE BUTTON. CLEANED & LUBED GUST LOCK ON R-1 DOOR. OPS CK GOOD.
